# SDR AU990425

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 555753
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE'S NR 5 AND NR 6 CONNECTING RODS FAILED.   MAJOR INTERNAL DAMAGE TO THE ENGINE.
